Free Access
Volume 34, Number 5, September/October 2000
Page(s) 923 - 934
Published online 15 April 2002
  1. C. Amrouche and D. Cioranescu, On a class of fluids of grade 3, Laboratoire d'analyse numérique de l'université Pierre et Marie Curie, rapport 88006 (1988). [Google Scholar]
  2. C. Amrouche, Sur une classe de fluides non newtoniens : les solutions aqueuses de polymère, Quart. Appl. Math. L(4) (1992) 779-791. [Google Scholar]
  3. H. Bellout, F. Bloom and J. Necas, Young measure-valued solutions for non-Newtonian incompressible fluids. Commun. Partial Differential Equations 19 (1994) 1763-1803. [CrossRef] [Google Scholar]
  4. Beirão da Veiga, An Lp - theory for the n-dimensional stationary compressible Navier-Stokes equations and the incompressible limit for compressible fluids. The equilibrium solutions. Comm. Math. Phys. 109 (1987) 229-248. [CrossRef] [Google Scholar]
  5. D. Cioranescu and E.H. Quazar, Existence and uniqueness for fluids of second grade. Collège de France Seminars, Pitman Res. Notes Math. Ser. 109 (1984) 178-197. [Google Scholar]
  6. E. Feireisl and H. Petzeltová, On the steady state solutions to the Navier-Stokes equations of compressible flow. Manuscripta Math. 97 (1998) 109-116. [CrossRef] [MathSciNet] [Google Scholar]
  7. E. Feireisl and H. Petzeltová, The zero - velocity limit solutions of the Navier-Stokes equations of compressible fluid revisited, in Proc. of Navier-Stokes equations and the Related Problem, (1999). [Google Scholar]
  8. G.P. Galdi, Mathematical theory of second grade fluids, Stability and Wave Propagation in Fluids, G.P. Galdi Ed., CISM Course and Lectures 344, Springer, New York (1995) 66-103. [Google Scholar]
  9. G.P. Galdi and A. Sequeira, Further existence results for classical solutions of the equations of a second grade fluid. Arch. Ration. Mech. Anal. 28 (1994) 297-321. [Google Scholar]
  10. D.D. Joseph, Fluid Dynamics of Viscoelastic Liquids. Springer Verlag, New York (1990) [Google Scholar]
  11. J. Málek , J. Necas, M. Rokyta and R. Ruzicka, Weak and Measure-valued solutions to evolutionary partial differential equations. Chapman and Hall (1996). [Google Scholar]
  12. A.E. Mamontov, Global solvability of the multidimensional Navier-Stokes equations of a compressible fluid with nonlinear viscosity I. Siberian Math. J. 40 (1999) 351-362. [MathSciNet] [Google Scholar]
  13. A.E. Mamontov, Global solvability of the multidimensional Navier-Stokes equations of a compressible fluid with nonlinear viscosity II. Siberian Math. J. 40 (1999) 541-555. [CrossRef] [MathSciNet] [Google Scholar]
  14. S Matusu-Necasová and M. Medvi1=d to 1.051d'ová, Bipolar barotropic nonnewtonian fluid. Comment. Math. Univ. Carolin 35 (1994) 467-483. [MathSciNet] [Google Scholar]
  15. S. Matusu-Necasová, A. Sequeira and J.H. Videman, Existence of Classical solutions for compressible viscoelastic fluids of Oldroyd type past an obstacle. Math. Methods Appl. Sci. 22 (1999) 449-460. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Matusu-Necasová and M. Medvi1=d to 1.051d'ová-Lukácová, Bipolar Isothermal non-Newtonian compressible fluids. J. Math. Anal. Appl. 225 (1998) 168-192. [CrossRef] [MathSciNet] [Google Scholar]
  17. J. Necas and M. Silhavý, Multipolar viscous fluids. Quart. Appl. Math. XLIX (1991) 247-266. [Google Scholar]
  18. J. Necas, A. Novotný and M. Silhavý, Global solutions to the viscous compressible barotropic multipolar gas. Theoret. Comp. Fluid Dynamics 4 (1992) 1-11. [CrossRef] [Google Scholar]
  19. J. Necas, Theory of multipolar viscous fluids, in The Mathematics of Finite Elements and Applications VII MAFELAP 1990, J.R. Whitemann Ed., Academic Press, New York (1991) 233-244. [Google Scholar]
  20. J. Neustupa, A semigroup generated by the linearized Navier-Stokes equations for compressible fluid and its uniform growth bound in Hölder spaces, in Proc. of the International Conference on the Navier-Stokes equations, Theory and Numerical Methods, Varenna, June 1997, R. Salvi Ed., Pitman Res. Notes Math. Ser. 388 (1998) 86-100. [Google Scholar]
  21. J. Neustupa, The global existence of solutions to the equations of motion of a viscous gas with an artificial viscosity. Math. Methods Appl. Sci. 14 (1991) 93-119. [CrossRef] [MathSciNet] [Google Scholar]
  22. J.G. Oldroyd, On the formulation of rheological equations of state. Proc. Roy. Soc. London A200 (1950) 523-541. [Google Scholar]
  23. K.R. Rajagopal, Mechanics of non-Newtonian fluids, in Recent Developments in Theoretical Fluid Mechanics Series 291, Longman Scientific & Technical Reports (1993). [Google Scholar]
  24. M. Renardy, W.J. Hrusa and J.A. Nohel, Mathematical problems in Viscoelasticity, Longman, New York (1987). [Google Scholar]
  25. R. Salvi and I. Straskraba, Global existence for viscous compressible fluids and their behaviour as t → ∞. J. Faculty Sci. Univ. Tokyo, Sect. I, A40 (1993) 17-51. [Google Scholar]
  26. W.R. Schowalter, Mechanics of Non-Newtonian Fluids. Pergamon Press, New York (1978). [Google Scholar]
  27. M.H. Sy, Contributions à l'etude mathématique des problèmes isssus de la mécanique des fluides viscoélastiques. Lois de comportement de type intégral ou différentiel. Thèse d'université de Paris-Sud, Orsay (1996). [Google Scholar]
  28. C. Truesdell and W. Noll, The Nonlinear Field Theories of Mechanics, 2nd edn. Springer, Berlin (1992). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you